# SDR NACA201505010014

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE SKIN CORROSION UNDER MARKER BEACON ANTENNA BS 620.  REPLACED IAW BAC DWG 65-45866, REV G.
